, Volume 46, Issue 9, pp 1589-1594

Substantiation of the field functional method as applied to scattering by a doubly periodic magnetodielectric structure

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A new method based on volume integro-differential equations is examined as applied to scattering by doubly periodic magnetodielectric structures. The uniqueness and boundedness of the solution to the problem is proved.

Original Russian Text © V.V. Yachin, 2006, published in Zhurnal Vychislitel’noi Matematiki i Matematicheskoi Fiziki, 2006, Vol. 46, No. 9, pp. 1668–1674.